# SDR FDEA201102020450

- Difficulty date: February 2, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5398715220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT CEILING STRUCTURE SEAL PLATE IS CRACKED BETWEEN FRAME 60 AND FRAME 61. TRIMMED OUT DAMAGED AREA IAW SRM 51-71-40, PG 202.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 51-71-40.  DRILLED IAW SRM 51-40-44.  ALODINED FILLER AND DOUBLER IAW SRM 51-21-10.  PRIMED AND TOP COATED IAW SRM 51-23-10, PG 1.  INSTALLED IAW SRM 51-40-21, PARA 6.
